Title

A Short Note on the Robust Combinatorial Optimization Problems with Cardinality Constrained Uncertainty

Document Type

Article

Publication Date

12-2014

Keywords

robust combinatorial optimization, discrete optimization

Digital Object Identifier (DOI)

https://doi.org/10.1007/s10288-014-0270-7

Abstract

Robust combinatorial optimization problems with cardinality constrained uncertainty may be solved by a finite number of nominal problems. In this paper, we show that the number of nominal problems to be solved can be reduced significantly.

Was this content written or created while at USF?

No

Citation / Publisher Attribution

4OR, v. 12, issue 4, p. 373-378